# SDR ASAA2018062325182

- Difficulty date: June 23, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,140 hours, 554 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 MINOR FAULT ON ECAM GROUNDED - YES. PERFORMED OPS TEST PER AMM 73-29 00 TEST OK . COULD NOT DUPLICATE FAULT.
